# SDR GAIA01172ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE C-1 CARGO DOOR FORWARD FRAME WEB IN THE CUT OUT IS CRACKED IN 4 AREAS.  ACCOMPLISHED C-1 CARGO DOOR CUTOUT FORWARD FRAME WEB REPAIR BS 560 IAW SRM 51-40-2 FIG 1.  (M)
